# SDR AUS20020614

- Difficulty date: June 21, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B1US
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 69386261
- Condition: Damaged
- Location: Apu Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) BLEED AIR DUCT CORRODED AND HAS A HOLE.
